Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 164, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 12, 2021, 4:16 PM EDT for Floyd County, Patrick County, Virginia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2021, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 12, 2021, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Floyd County, VA, Patrick County, VA
The radar
The Roanoke radar (KFCX), 33 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 4:16 PM EDT | TSTM WND DMG | 3 Ese Meadows Of Dan, VA | MULTIPLE TREES WERE BLOWN DOWN BY THUNDERSTORM WINDS AROUND THE COMMUNITY OF VESTA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1015 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
931
WUUS51 KRNK 122016
SVRRNK
VAC063-141-122045-
/O.NEW.KRNK.SV.W.0164.210812T2016Z-210812T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
416 PM EDT Thu Aug 12 2021
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
South central Floyd County in southwestern Virginia...
Central Patrick County in southwestern Virginia...
* Until 445 PM EDT.
* At 416 PM EDT, a severe thunderstorm was located over Mabry Mill,
or near Woolwine, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Woolwine...
Rocky Knob Recreation Area...
Meadows Of Dan...
Rocky Knob Summit...
Mabry Mill...
and Buffalo Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3672 8048 3674 8049 3675 8049 3686 8038
3676 8023 3668 8031
TIME...MOT...LOC 2016Z 306DEG 10KT 3677 8039
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:56 PM EDT, 20 minutes earlier.
Area forecast discussion, Aug 12, 3:56 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 356 PM EDT Thu Aug 12 2021 .SYNOPSIS... High pressure over the southeast United States will maintain hot and humid conditions through Friday with scattered mainly afternoon and evening thunderstorms. A cold front will move through the area Saturday and stall to our south. This will bring a better chance for showers and thunderstorms with wetting rain chances increasing for the weekend and early next week. Cooler temperatures can also be expected early next week along with abundant cloud cover. && .NEAR TERM /THROUGH FRIDAY/... As of 330 PM EDT Thursday... Scattered storms through Friday. Continued Hot and Humid. Main focus continues to be the heat and humidity along with scattered strong to severe storms. Storms which fired within convergence zone along the Blue Ridge will continue into the evening with greatest coverage southwest of Roanoke into the New River Valley and along the Blue Ridge into Northwest NC. Outflow boundaries from this activity may continue well into the evening before weakening. Models suggest mesoscale induced shortwave energy may linger overnight so inclined to keep at least isolated to widely scattered showers/storms through the night, especially in the mountains. Will also have to watch an outflow boundary from forecast MCS over the Ohio Valley and Western PA which may make inroads into WVA with potential for outflow winds to reach our northern CWA after midnight. Except for the rain cooled areas it is going to remain muggy overnight with lows ranging from the mid 60s in the mountains to the mid 70s in the piedmont. For Friday, expect persistence as a forecast. Clockwise flow around High pressure centered along the southeast Atlantic coast will continue to promote hot and humid conditions. Weak westerly flow aloft will aid in the downslope compressional warming which will push temperatures back into the 90s east of the Blue Ridge and into the 80s for the mountains. With dewpoints near 70 expect another day with heat indices between 100-105 for the piedmont. Scattered thunderstorms are also anticipated with greatest coverage coinciding with the peak heating of the day. Similar to the past few days, strong thunderstorm wind gusts will be the primary hazard. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... As of 300 PM EDT Thursday... An upper level ridge off the Southeast Coast will slow down the arrival of a cold front trying to move southeast across the Ohio Valley Friday night into Saturday. Until this front enters the area, only isolated to scattered showers and thunderstorms are possible. The best chance for storms will be across the mountains into the foothills. Given temperatures will remain 4F-7F warmer than normal, strong to severe disorganized thunderstorms are a good bet. Models have the front entering the mountains late Saturday, then stalling over the region Sunday. The combination of a boundary in the area and good transport of marine moisture into the region the chance for showers and thunderstorms increase Saturday night into Sunday night. With more clouds and rain in the area Sunday, temperatures will run cooler than normal by 10F to 15F. This will help limit instabilities and the chance for strong to severe storms. However, PWAT values are at or above the 90% average which translate to storm producing heavy rain. Steering flow is weak and slow moving storms will have the potential to produce localized flash flooding. At this time, the Weather Prediction Service has most of the area in a Marginal Risk for Excessive Rainfall and a Slight Risk in the Virginia Piedmont Sunday. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 330 PM EDT Thursday... The upper level ridge will remain off the Southeast Coast with a diffused frontal boundary over the region Tuesday. Entering the forecast picture from the south is remnants of Tropical Storm Fred. If models are correct, Fred's remnants will passover the area Tuesday or Wednesday. This will bring another round of widespread rain to the area. By Thursday, we are back into a summer-time pattern with scattered afternoon and evening showers and afternoon. For official details on Tropical Storm Fred, please refer to the guidance from NHC. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... As of 330 PM EDT Thursday... Scattered storms ongoing across the area with gusty outflows. Coverage is expected to decrease after sunset. Some of the forecast models suggest that isolated activity will continue across the area through the overnight but will refrain from keeping it in the TAFs beyond 00Z/8PM for now. Patchy fog is expected overnight, favored across the mountain valleys and piedmont of NC where rain coverage was the greatest Thursday afternoon. Any fog that does form should dissipate by 9AM Friday. For Friday, expect a repeat weather pattern with cloud build-ups between 15z-17z followed by scattered thunderstorms for the afternoon. Forecast confidence = good. Extended Aviation Discussion... A cold front moving in from northwest will bring a better threat of storms for the weekend and into early next week, potentially enhanced by tropical moisture from Fred. So overall, aside from storms and fog, should be mainly VFR, with potential for sub-VFR over the weekend if we get an easterly fetch behind the front off the Atlantic, especially at night. && .CLIMATE... Records for 8/12 and 8/13 Thursday 08/12/2021 Site MaxT Year MinT Year LoMax Year HiMin Year KBLF 95 1911 46 1930 61 1979 70 1941 KDAN 100 2010 51 2008 73 1931 78 1916 KLYH 98 1900 49 2008 67 1979 75 1926 KROA 96 2010 51 1930 69 1996 74 2020 KRNK 96 1926 42 1930 68 2006 70 1941 Friday 08/13/2021 Site MaxT Year MinT Year LoMax Year HiMin Year KBLF 95 1925 46 1919 63 1966 70 2016 KDAN 102 1977 52 1930 68 1979 77 1918 KLYH 98 1935 49 1930 68 1986 75 1926 KROA 99 1926 45 1930 69 1946 74 2019 KRNK 95 1926 43 1930 64 1996 68 2016 && .RNK WATCHES/WARNINGS/ADVISORIES... VA...Heat Advisory until 7 PM EDT this evening for VAZ047. NC...None. WV...None. && SYNOPSIS...PM NEAR TERM...PM SHORT TERM...RCS LONG TERM...RCS AVIATION...PM CLIMATE...PM
Hazardous weather outlook, Aug 12, 10:05 AM EDT, 6 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
1005 AM EDT Thu Aug 12 2021
NCZ005-006-VAZ033>035-043>046-058-059-131415-
Rockingham-Caswell-Franklin-Bedford-Amherst-Henry-Pittsylvania-
Campbell-Appomattox-Halifax-Charlotte-
1005 AM EDT Thu Aug 12 2021
This Hazardous Weather Outlook is for north central North Carolina,
central Virginia, south central Virginia and west central Virginia.
.DAY ONE...Today and tonight.
The combination of high temperatures in the mid 90s and high humidity
will send heat indices in the 100 to 105 degree range this afternoon.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Heat index values may peak between 100 and 105 degrees Friday
afternoon. Scattered strong thunderstorms are also possible Friday
afternoon. There could be some locally heavy rainfall over the
weekend as well.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ047-131415-
Buckingham-
1005 AM EDT Thu Aug 12 2021
...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for central Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory. Heat indices up to 106 for several hours.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Heat index values may peak between 100 and 105 degrees Friday
afternoon. Scattered strong thunderstorms are also possible Friday
afternoon. There could be some locally heavy rainfall over the
weekend as well.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ001>004-018>020-VAZ007-009>020-022>024-032-WVZ042>044-507-508-
131415-
Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth-
Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Mercer-
Summers-Monroe-Eastern Greenbrier-Western Greenbrier-
1005 AM EDT Thu Aug 12 2021
This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, southwest Virginia, west central Virginia
and southeast West Virginia.
.DAY ONE...Today and tonight.
Storms that form today could become strong to severe. Isolated
damaging winds are the main threat.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Strong to isolated severe storms are possible Friday afternoon.
Heavy rainfall could lead to localized flooding this weekend.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.In the hours before
Special weather statement, Aug 12, 3:46 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
346 PM EDT Thu Aug 12 2021
NCZ001-122015-
Ashe NC-
346 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of
central Ashe County through 415 PM EDT...
At 346 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clifton, or near Lansing, moving southeast at 5 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jefferson...
West Jefferson...
Lansing...
Baldwin...
Clifton...
Mount Jefferson...
and Shatley Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3646 8165 3656 8152 3646 8135 3633 8153
TIME...MOT...LOC 1946Z 313DEG 5KT 3645 8155
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SHSpecial weather statement, Aug 12, 3:51 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
351 PM EDT Thu Aug 12 2021
NCZ003-004-VAZ032-122015-
Stokes NC-Surry NC-Patrick VA-
351 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of
northeastern Surry, northwestern Stokes and southwestern Patrick
Counties through 415 PM EDT...
At 351 PM EDT, Doppler radar was tracking a strong thunderstorm over
Francisco, moving northeast at 5 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stuart...
Francisco...
Ararat...
Woodville...
Collinstown...
Westfield...
and Meadows Of Dan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3656 8062 3656 8061 3659 8062 3664 8055
3664 8054 3666 8050 3665 8049 3666 8049
3667 8047 3670 8045 3671 8046 3674 8043
3654 8012 3637 8031
TIME...MOT...LOC 1951Z 212DEG 6KT 3648 8038
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
ETSpecial weather statement, Aug 12, 3:53 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
353 PM EDT Thu Aug 12 2021
NCZ005-VAZ044-122030-
Rockingham NC-Pittsylvania VA-
353 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of
northeastern Rockingham and southwestern Pittsylvania Counties
through 430 PM EDT...
At 353 PM EDT, Doppler radar was tracking a strong thunderstorm near
Draper, or near Mayfield, moving southeast at 10 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eden...
Mayfield...
Aiken Summit...
Oregon Hill...
Cascade...
and Draper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3652 7978 3654 7976 3654 7971 3660 7970
3664 7967 3653 7952 3641 7964
TIME...MOT...LOC 1953Z 300DEG 7KT 3650 7963
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SHLocal storm report, Aug 12, 3:54 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
354 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND DMG 5 SW MONETA 37.14N 79.71W
08/12/2021 FRANKLIN VA TRAINED SPOTTER
MULTIPLE TREES DOWN NORTH OF THE WESTLAKE
CORNER AREA.
&&
RRSpecial weather statement, Aug 12, 4:14 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
414 PM EDT Thu Aug 12 2021
VAZ022-033-122045-
Franklin VA-Roanoke VA-
414 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of
south central Roanoke and northwestern Franklin Counties through 445
PM EDT...
At 413 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bent Mountain. This storm was nearly stationary.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boones Mill...
Bent Mountain...
Poages Mill...
and Cave Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3715 7990 3705 8007 3707 8011 3710 8011
3712 8013 3711 8016 3711 8018 3715 8018
3726 8009
TIME...MOT...LOC 2013Z 221DEG 4KT 3713 8010
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
ETSpecial weather statement, Aug 12, 4:14 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
414 PM EDT Thu Aug 12 2021
VAZ017-022-033-122045-
Franklin VA-Floyd VA-Roanoke VA-
414 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of
south central Roanoke, northeastern Floyd and northwestern Franklin
Counties through 445 PM EDT...
At 413 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bent Mountain. This storm was nearly stationary.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boones Mill...
Copper Hill...
Bent Mountain...
Poages Mill...
and Cave Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3715 7990 3705 8007 3705 8012 3710 8019
3711 8019 3711 8018 3714 8018 3726 8009
TIME...MOT...LOC 2013Z 221DEG 4KT 3713 8010
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
ETThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 9:54 AM EDT | Heat Advisory | RNK | Buckingham | 9 hr |
| Aug 12, 12:28 PM EDT | Special Weather Statement | RNK | Grayson | 32 min |
| Aug 12, 1:04 PM EDT | Special Weather Statement | RNK | Roanoke, City of Roanoke, City of Salem | 26 min |
| Aug 12, 1:17 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin, Roanoke, City of Roanoke, City of Salem | 38 min |
| Aug 12, 1:30 PM EDT | Special Weather Statement | RNK | Alleghany | 30 min |
| Aug 12, 2:03 PM EDT | Special Weather Statement | RNK | City of Roanoke | 27 min |
| Aug 12, 2:09 PM EDT | Special Weather Statement | RNK | Pittsylvania | 36 min |
| Aug 12, 2:12 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Franklin, Pittsylvania, Roanoke | 63 min |
| Aug 12, 2:15 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 30 min |
| Aug 12, 2:24 PM EDT | Special Weather Statement | RNK | Henry | 36 min |
| Aug 12, 2:57 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Patrick | 51 min |
| Aug 12, 3:18 PM EDT | Severe Thunderstorm Warning | RNK | Franklin | 29 min |
| Aug 12, 3:27 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Wythe | 48 min |
| Aug 12, 3:34 PM EDT | Special Weather Statement | RNK | City of Lexington | 26 min |
| Aug 12, 3:37 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Montgomery, Roanoke | 53 min |
| Aug 12, 3:43 PM EDT | Severe Thunderstorm Warning | RNK | Franklin | 32 min |
| Aug 12, 3:51 PM EDT | Special Weather Statement | RNK | Patrick | 24 min |
| Aug 12, 3:58 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 47 min |
| Aug 12, 4:14 PM EDT | Special Weather Statement | RNK | City of Salem | 31 min |
| Aug 12, 4:14 PM EDT | Special Weather Statement | RNK | City of Salem | 31 min |
| Aug 12, 4:20 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Roanoke | 27 min |
| Aug 12, 4:24 PM EDT | Special Weather Statement | RNK | Floyd | 36 min |
| Aug 12, 4:26 PM EDT | Special Weather Statement | RNK | Grayson | 34 min |
| Aug 12, 4:44 PM EDT | Special Weather Statement | RNK | City of Danville | 31 min |
| Aug 12, 4:49 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Franklin, Patrick | 35 min |
| Aug 12, 7:42 PM EDT | Heat Advisory | RNK | Appomattox, Buckingham, Campbell, Charlotte, City of Lynchburg | 23 hr |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.